Einbettung von log ... durch Scharen spezieller Krull-Normallösungen.
Aequationes mathematicae, Tome 29 (1985), pp. 28-35
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Krull normal solution, imbedding, logarithm of the gamma function, Bohr- Mollerup theorem
@article{AM2_1985__29_137078,
author = {Hans-Heinrich Kairies},
title = {Einbettung von log ... durch {Scharen} spezieller {Krull-Normall\"osungen.}},
journal = {Aequationes mathematicae},
pages = {28--35},
year = {1985},
volume = {29},
zbl = {0579.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__29_137078/}
}
Hans-Heinrich Kairies. Einbettung von log ... durch Scharen spezieller Krull-Normallösungen.. Aequationes mathematicae, Tome 29 (1985), pp. 28-35. http://geodesic.mathdoc.fr/item/AM2_1985__29_137078/